# SDR XV6A2015021600001

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N501VA
- Make and model: Dorner DO228202
- Aircraft serial: 8110
- Aircraft time: 5,462 hours, 5,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: MS141026
- Condition: Binding
- Location: Te Flaps
- Part time: 5,462 hours, 5,293 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING FLAP RETRACTION, CONTROL WHEEL MOVES RIGHT.  DURING INSPECTION, FOUND BOTH INBD AILERON BEARINGS TIGHT.  R & R LT AND RT AILERON BEARING ARMS IAW EO-DO228-57-20-2015-01.
